View Full Version : Focalin Overdose?


LoserSayWhattt
03-31-12, 01:29 PM
Yeah, I've been taking focalin for a year or so now (I'm on 10 mg right now), and it helps really well with my academics, but gives me really bizarre side effects. Like, sometimes there is a deep pressure on my chest, other times the pulse on my neck feels like it's going really fast, and other times I feel a slight numbness on one side of my body in my legs and arms. Not to mention that, right now, there is a slight pressure in my neck on the right side. What I want to know is...


1. Are these side effects serious?

2. If I got off of focalin, and went on strattera, would the side effects be the same? If not, how would they be different? And what would be the long-term ramifications of being on stratera?

3. What do I do about stress? Because everytime I try to get off of my focalin, or even cut my normal dose in half to 5 mg, I start getting pretty bad anxiety...


Any advice??:confused: